Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 11 found articles
 
 
  Proof by Verification of the Greville/Udwadia/Kalaba Formula for the Moore-Penrose Inverse of a Matrix
 
 
Title: Proof by Verification of the Greville/Udwadia/Kalaba Formula for the Moore-Penrose Inverse of a Matrix
Author: Sivakumar, K. C.
Appeared in: Journal of optimization theory and applications
Paging: Volume 131 (2006) nr. 2 pages 307-311
Year: 2006
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands